# SDR SWIA200414253

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,557 hours, 50,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF AFTER SELECTING FLAPS UP, RECEIVED "FLAP" AND "ADVANCED SWS" LIGHTS ON THE MAP.   REMOVED AND REPLACED ALL MOVEABLE AND STATIONARY FLAP TRACKS, GUIDES AND ROLLER WITH SERVICEABLE UNITS IAW MM 57-53-04 AND 57-53-06.  OPERATIONAL CHECK GOOD.
